# SDR SWAA120242

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 28,271 hours, 16,474 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 285A1600
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER T/O GEAR RETRACTION COMPLETED, RT MLG GREEN LIGHT ON FWD PANEL REMAINS ILLUM.  GEAR RECYCLED, LIGHT REMAINED ON, NO OTHER LIGHTS ILLUMINATED.  REMOVED AND REPLACED PROXIMITY SWITCH PER MM.
